The Chaotic Properties of Increasing Gap Shifts
Nor Syahmina Kamarudin,
Malouh Baloush and
Syahida Che Dzul-Kifli
International Journal of Mathematics and Mathematical Sciences, 2019, vol. 2019, 1-5
Abstract:
It is well known that locally everywhere onto, totally transitive, and topologically mixing are equivalent on shift of finite type. It turns out that this relation does not hold true on shift of infinite type. We introduce the increasing gap shift and determine its chaotic properties. The increasing gap shift and the sigma star shift serve as counterexamples to show the relation between the three chaos notions on shift of infinite type.
Date: 2019
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2019/2936560.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2019/2936560.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:2936560
DOI: 10.1155/2019/2936560
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().